MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS ACCESSPLUS; HEMOSTASIS VALVE

MERIT MEDICAL SYSTEMS ACCESSPLUS; HEMOSTASIS VALVE
Catalog Number MAP152/CNB
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges a packaging defect was identified during preparations for a procedure.The device was not use.No patient contact or injury to report.
 
Additional Manufacturer Narrative
The suspect device was not returned for device evaluation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.

Brand Name
ACCESSPLUS
Common Device Name
HEMOSTASIS VALVE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS
parkmore business park west
ballybrit, galway
EI 
MDR Report Key10423557
Report Number9616662-2020-00010
Device Sequence Number14193913
Product Code DTL
UDI-Device Identifier00884450007204
UDI-Public884450007204
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Catalogue NumberMAP152/CNB
Device Lot NumberK1745568
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/22/2020
Supplement Date Received by Manufacturer09/24/2020
Initial Report FDA Received Date08/18/2020
Supplement Report FDA Received Date09/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1